Mots-clés : Legendre polynomial, Fourier–Legendre series, Vallée-Poussin means, Jacobi polynomial, Hermite interpolation polynomial.
@article{MZM_2008_84_3_a11,
author = {I. I. Sharapudinov},
title = {Approximation {Properties} of the {Vall\'ee-Poussin} {Means} of {Partial} {Sums} of a {Mixed} {Series} of {Legendre} {Polynomials}},
journal = {Matemati\v{c}eskie zametki},
pages = {452--471},
year = {2008},
volume = {84},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2008_84_3_a11/}
}
TY - JOUR AU - I. I. Sharapudinov TI - Approximation Properties of the Vallée-Poussin Means of Partial Sums of a Mixed Series of Legendre Polynomials JO - Matematičeskie zametki PY - 2008 SP - 452 EP - 471 VL - 84 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_2008_84_3_a11/ LA - ru ID - MZM_2008_84_3_a11 ER -
I. I. Sharapudinov. Approximation Properties of the Vallée-Poussin Means of Partial Sums of a Mixed Series of Legendre Polynomials. Matematičeskie zametki, Tome 84 (2008) no. 3, pp. 452-471. http://geodesic.mathdoc.fr/item/MZM_2008_84_3_a11/
[1] I. I. Sharapudinov, “Priblizhenie funktsii s peremennoi gladkostyu summami Fure–Lezhandra”, Matem. sb., 191:5 (2000), 143–160 | MR | Zbl
[2] I. I. Sharapudinov, “Smeshannye ryady po ultrasfericheskim polinomam i ikh approksimativnye svoistva”, Matem. sb., 194:3 (2003), 115–148 | MR | Zbl
[3] I. I. Sharapudinov, “Approksimativnye svoistva operatorov $\mathscr Y_{n+2r}(f)$ i ikh diskretnykh analogov”, Matem. zametki, 72:5, 765–795 | MR | Zbl
[4] I. I. Sharapudinov, Smeshannye ryady po ortogonalnym polinomam. Teoriya i prilozheniya, DNTs RAN, Makhachkala, 2004
[5] I. I. Sharapudinov, “Approksimativnye svoistva smeshannykh ryadov po polinomam Lezhandra na klassakh $W^r$”, Matem. sb., 197:3 (2006), 135–154 | MR | Zbl
[6] S. A. Telyakovskii, “Dve teoremy o priblizhenii funktsii algebraicheskimi mnogochlenami”, Matem. sb., 70:2 (1966), 252–265 | MR | Zbl
[7] I. Z. Gopengauz, “K teoreme A. F. Timana o priblizhenii funktsii mnogochlenami na konechnom otrezke”, Matem. zametki, 1:2 (1967), 163–172 | MR | Zbl
[8] G. Sege, Ortogonalnye mnogochleny, Fizmatgiz, M., 1962 | MR | Zbl